MAUDE Adverse Event Report: XENIOS AG XLUNG KIT 230; EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG XLUNG KIT 230; EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number 32000014
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported a leakage occurred from the venting port during priming.There was no patient involvement.The complaint sample was discarded onsite and unavailable for product evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
XLUNG KIT 230
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25359134
Report Number3012172416-2026-00044
Device Sequence Number16115546
Product Code QJZ
UDI-Device Identifier04057224001494
UDI-Public04057224001494
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Catalogue Number32000014
Device Lot NumberFSXE1305
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown